Volume 8, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Examples of exotic free $2$–complexes and stably free nonfree modules for quaternion groups

F Rudolf Beyl and Nancy Waller

Algebraic & Geometric Topology 8 (2008) 1–17
Bibliography
1 P H Berridge, M J Dunwoody, Nonfree projective modules for torsion-free groups, J. London Math. Soc. $(2)$ 19 (1979) 433 MR540056
2 F R Beyl, M P Latiolais, N Waller, Classifications of $2$-complexes whose finite fundamental group is that of a $3$-manifold, Proc. Edinburgh Math. Soc. $(2)$ 40 (1997) 69 MR1437812
3 F R Beyl, N Waller, A stably free nonfree module and its relevance for homotopy classification, case $Q_{28}$, Algebr. Geom. Topol. 5 (2005) 899 MR2171797
4 W J Browning, Homotopy types of certain finite CW-complexes with finite fundamental group, PhD thesis, Cornell University (1979)
5 F E Diederichsen, Über die Ausreduktion ganzzahliger Gruppendarstellungen bei arithmetischer Äquivalenz, Abh. Math. Sem. Hansischen Univ. 13 (1940) 357 MR0002133
6 J Harlander, J A Jensen, Exotic relation modules and homotopy types for certain 1-relator groups, Algebr. Geom. Topol. 6 (2006) 2163 MR2263062
7 C Hog-Angeloni, W Metzler, A J Sieradski, editors, Two-dimensional homotopy and combinatorial group theory, London Mathematical Society Lecture Note Series 197, Cambridge University Press (1993) MR1279174
8 F E A Johnson, Stable modules and the $\mathrm{D}(2)$–problem, London Mathematical Society Lecture Note Series 301, Cambridge University Press (2003) MR2012779
9 F E A Johnson, Stable modules and Wall's $\mathrm{D}(2)$–problem, Comment. Math. Helv. 78 (2003) 18 MR1966750
10 F E A Johnson, Minimal 2-complexes and the $\mathrm{D}(2)$–problem, Proc. Amer. Math. Soc. 132 (2004) 579 MR2022384
11 I Kaplansky, Fields and rings, The University of Chicago Press, Chicago, Ill.-London (1969) MR0269449
12 J Lewin, Projective modules over group-algebras of torsion-free groups, Michigan Math. J. 29 (1982) 59 MR646371
13 B Magurn, R Oliver, L Vaserstein, Units in Whitehead groups of finite groups, J. Algebra 84 (1983) 324 MR723396
14 M S Montgomery, Left and right inverses in group algebras, Bull. Amer. Math. Soc. 75 (1969) 539 MR0238967
15 D S Passman, The algebraic structure of group rings, Pure and Applied Mathematics, Wiley-Interscience [John Wiley & Sons] (1977) MR470211
16 A J Sieradski, M N Dyer, Distinguishing arithmetic for certain stably isomorphic modules, J. Pure Appl. Algebra 15 (1979) 199 MR535186
17 R G Swan, Periodic resolutions for finite groups, Ann. of Math. $(2)$ 72 (1960) 267 MR0124895
18 R G Swan, Projective modules over group rings and maximal orders, Ann. of Math. $(2)$ 76 (1962) 55 MR0139635
19 R G Swan, $K$–theory of finite groups and orders, Lecture Notes in Mathematics 149, Springer (1970) MR0308195
20 R G Swan, Projective modules over binary polyhedral groups, J. Reine Angew. Math. 342 (1983) 66 MR703486
21 M F Vignéras, Simplification pour les ordres des corps de quaternions totalement définis, J. Reine Angew. Math. 286/287 (1976) 257 MR0429841
22 C T C Wall, Finiteness conditions for CW–complexes, Ann. of Math. $(2)$ 81 (1965) 56 MR0171284
23 C T C Wall, Finiteness conditions for CW–complexes II, Proc. Roy. Soc. Ser. A 295 (1966) 129 MR0211402